The Stacks project

Bibliography entry Bokstedt-Neeman

author
Bökstedt, Marcel and Neeman, Amnon
title
Homotopy limits in triangulated categories
year
1993
journal
Compositio Math.
volume
86
number
2
pages
209–234

@ARTICLE{Bokstedt-Neeman,
    AUTHOR = {B{\"o}kstedt, Marcel and Neeman, Amnon},
    TITLE = "Homotopy limits in triangulated categories",
    JOURNAL = "Compositio Math.",
    VOLUME = "86",
    YEAR = "1993",
    NUMBER = "2",
    PAGES = "209--234"
}

      

This item is referenced in 3 tags:

  • in Section 15.73: Characterizing perfect complexes, which cites Proposition 6.4 of Bokstedt-Neeman
  • in Section 36.1: Introduction
  • in Lemma 36.14.2, which cites Proposition 6.1 of Bokstedt-Neeman